# SDR 95ZZZX5365

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: J416A8555
- Condition: Stuck Open
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOW SUCTION LIGHT ON ANNUNCIATOR AND SUCTION GAUGE READ ZERO WITH RIGHT ENGINE RUNNING.  AIRCRAFT WAS FERRIED TO HOT MAINTENANCE BASE.  MECHANIC REMOVED AND REPLACED THE RT ENGINE CHECK VALVE.  OPS CHECKED GOOD, ENGINE RUN PERFORMED, ALL CHECKS WERE NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
